# SDR ASAA2016011514795

- Difficulty date: January 15, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 7,552 hours, 2,475 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 9165
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 28,058 hours, 9,848 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL AT CRUISE MASTER CAUTION ILLUMINATED WITH A CONTROLLER CABIN ZONE TEMP. FOLLOWED QRH, LIGHT WENT OUT WITH PUSH ON MASTER CAUTION.  ACFT GROUNDED.  REPLACED TEMP CONTROL VALVE FOR THE PRIMARY POSITION.  BITE CONTROLLERS, NO FAULTS IAW AMM 21-61-00-810-801.
